# SDR SWAA2022081629410

- Difficulty date: July 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 907 TO BS 927 AND RBL 8 FLOOR STRUCTURE AFT CARGO COMPARTMENT 2022-381555 / [01] REPLACED ANGLE LOCATED BS 907 TO BS 927 AND RBL 8 FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV: D. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE LOCATED BS 907 TO BS 927 AND RBL 8 FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV: D.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGNS OFF BELOW.
